# SDR UALA2012112806826

- Difficulty date: November 26, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 37,298 hours, 16,205 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1L DOOR PRESSURE LOW APPROX 1300 LBS.  SERVICED 1L DOOR DAMPER REF AMM 52-10-00.
